# SDR UPS02438067

- Difficulty date: April 19, 2002
- Submitted: April 19, 2002
- Operation: Air carrier
- Aircraft: N525UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DURING CRUISE AT FL270, ALL FIRE WARNING/DET LIGHTS ILLUMINATED MOMENTARILY AND FIRE BELL ALSO RANG MOMENTARILY.  THE FIELD OFF AND GEN OPEN LIGHT ON NUMBER 1 GEN WERE ILLUMINATED.  REFER TO ITEM 2 AND T/S FOUND THAT FIRE WARNING/DET LIGHT WERE CAUSED BY SWITCHING ELECTRIC POWER TRANSFER.  FIRE WARNING OPERATIONAL TEST OK PER AMM 26-11-00 P501, AMM 26-15-00 P501 AND AMM 26-17-00 P501.
